Does gabapentin help with chemo therapy induced neuropathy?
- 14 Oct 2012 by matitch
- 13 Jan 2014
- sta-d, peripheral neuropathy, gabapentin
I can't stand for m0ore than 30 minutes because my feet hurt so bad. I have been off chemo for 6 months. I see improvement in my hands but my feet are still very painful.
Yes it will help, at least it helped my bf. The doc also had him on cymbalta for it. Gabapentin has a wide dosing range, so its possible it could be increased and help you better.
Yes, it well help it sounds like you probably need your dosage increased. You need to talk to your doctor.
I take 900 mg 3x day & I also take Lyrica also & it helps with the Neurontin.
please call your Dr. & let them know & I am sure they will help you out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2010 • 15 answers
Posted 8 Jun 2011 • 18 answers
Posted 16 Nov 2013 • 3 answers
Posted 18 May 2014 • 5 answers
Posted 10 Nov 2016 • 1 answer